RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1983, Volume 17, Issue 1, Pages 75–76 (Mi faa1520)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

$J$-self-adjoint and $J$-unitary dilations of linear operators

S. A. Kuzhel


Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1983, 17:1, 60–61

Bibliographic databases:

UDC: 517.432
Received: 03.06.1980

Citation: S. A. Kuzhel, “$J$-self-adjoint and $J$-unitary dilations of linear operators”, Funktsional. Anal. i Prilozhen., 17:1 (1983), 75–76; Funct. Anal. Appl., 17:1 (1983), 60–61

Citation in format AMSBIB
\Bibitem{Kuz83}
\by S.~A.~Kuzhel
\paper $J$-self-adjoint and $J$-unitary dilations of linear operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1983
\vol 17
\issue 1
\pages 75--76
\mathnet{http://mi.mathnet.ru/faa1520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=695104}
\zmath{https://zbmath.org/?q=an:0565.47023}
\transl
\jour Funct. Anal. Appl.
\yr 1983
\vol 17
\issue 1
\pages 60--61
\crossref{https://doi.org/10.1007/BF01083186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RF75400014}


Linking options:
  • http://mi.mathnet.ru/eng/faa1520
  • http://mi.mathnet.ru/eng/faa/v17/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Shtraus, “On an analogue of the Wold decomposition for $\pi$-semi-unitary operators”, Russian Math. Surveys, 43:1 (1988), 253–254  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:140
    Full text:64
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019